Previous |  Up |  Next

Article

Title: Stability and correctness of abstract differential equations in Hilbert spaces (English)
Author: Barták, Jaroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 4
Year: 1978
Pages: 548-593
Summary lang: Russian
.
Category: math
.
MSC: 34G05
idZBL: Zbl 0409.34057
idMR: MR0499545
.
Date available: 2008-06-09T14:30:30Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101561
.
Reference: [1] Barták J.: Lyapunov stability and stability at constantly acting disturbances of an abstract differential equatiçn of the second order.Czech. Math. J., 26 (101) 1976, 411 - 437. MR 0415017
Reference: [2] Barták J.: The Lyapunov stability of the Timoshenko type equation.Časopis pro pěstování matematiky, roč. 101, 1976, 130-139. MR 0445073
Reference: [3] Daleckij Ju. L., Krejn M. G.: Ustojčivosť rešenij differencialnych uravnenij v Banachovom prostranstve.Izdat2lstvo ''Nauka", Moskva 1970, (Russian).
Reference: [4] Davis S. H., Kerczek Ch.: A reformulation of energy stability theory.Arch. Rat. Mech. Anal., Vol 52, No 2, 1973, 112-117. Zbl 0272.76028, MR 1553571, 10.1007/BF00282321
Reference: [5] Derguzov V. I.: Ob ustojčivosti rešenij uravněnij Gamiltona s neogranicennymi periodičeskimi operatornymi koeficientami.Matematičeskij sbornik, T. 63 (105), No 4, 1964, 591 - 619, (Russian). MR 0163022
Reference: [6] Derguzov V. I.: Dostatočnyje uslovija ustojčivosti gamiltonovych uravněnij s neogranicennymi periodičeskimi operatornymi koeficientami.Matematičeskij sbornik, T. 64 (106), No 2, 1964, 419-435, (Russian). MR 0167693
Reference: [7] Domšlak Ju. I.: К teorii differencialnych uravněnij v Banachovom prostranstve s postojannym neogranicennym operatorom.DAN Az. SSR, Tom XVIII, No 5, 1962, 3 - 6 (Russian).
Reference: [8] Fink J. P., Hall W. S., Hausrath A. R.: A convergent two-time method for periodic differential equations.J. Diff. Eq., Vol. 15, No 3, 1974, 459-498. Zbl 0258.34042, MR 0344620, 10.1016/0022-0396(74)90068-0
Reference: [9] Chalilov Z. I.: Ob ustojčivosti rešenij uravněnija v Banachovom prostranstve.DAN SSSR, Tom 137, No 4, 1961, 797-799, (Russian).
Reference: [10] Chalilov Z. I.: Ob ustojčivosti rešenij evoljucionnovo uravněnija s neograničennym operatorom.DAN Az. SSR, Tom XVII, No 2, 1961, 91-95, (Russian).
Reference: [11] Joseph D. D., Sattinger D. H.: Bifurcating time periodic solutions and their stability.Arch. Rat. Mech. Anal., Vol. 45, No 2, 1972, 79-109. Zbl 0239.76057, MR 0387844, 10.1007/BF00253039
Reference: [12] Kielhöfer H.: Stability and semilinear evolution equations in Hilbert space.Arch. Rat. Mech. Anal., Vol. 57, No 2, 1974, 150-165. MR 0442405, 10.1007/BF00248417
Reference: [13] Kurzweil J.: Exponentially stable integral manifolds.averaging principle and continuous dependence on a parameter, Czech. Math. J., 16 (91), 1966, No 3, 4, 380-423, 463 - 492. Zbl 0186.47701, MR 0206440
Reference: [14] Leipholz H. H. E.: Stability of elastic rods via Liapunov's second method.Ingenieur - Archiv 44, 1975, 21-26. Zbl 0295.73041, MR 0421234
Reference: [15] Malkin L G.: Teorija ustojcivosti dvizenija.Gosudarstvennoje izdatelstvo techniko-teoreticeskoj literatury, Moskva-Leningrad 1952, (Russian).
Reference: [16] Nachlinger R. R., Faust C. D.: On the stability of a linearly viscoelastic bar.ZAMM 52, 1972, 179-181. Zbl 0255.73060, MR 0307574, 10.1002/zamm.19720520310
Reference: [17] Neustupa J.: The uniform exponential stability and the uniform stability at constantly acting disturbances of a periodic solution of a wave equation.Czech. Math. J., 26 (101), 1976, 388-410. Zbl 0346.35012, MR 0435565
Reference: [18] Parks P. С.: А stability criterion for panel flutter via the second method of Liapunov.AIAA Journal, 1966, 175-177. 10.2514/3.3412
Reference: [19] Park P. C.: A stability criterion for a panel flutter problem via the second method of Liapunov.Diff. Eq. Dynam. Systems, 1967, 287-298.
Reference: [20] Prodi G.: Teoremi di tipo locale per 11 sistema di Navier-Stokes a stabilité delle soluzioni stazionarie.Rend. Sem. Matematico, Université di Padova, Vol. XXXII, 1962, 374-397. MR 0189354
Reference: [21] Sattinger D. H.: Topics in stability and bifurcation theory.Lecture Notes in Mathematics, 309, Springer-Verlag, Berlin-Heidelberg-New York, 1973. Zbl 0248.35003, MR 0463624
Reference: [22] Serrin J.: On the stability of viscous fluid motions.Arch. Rat. Mech. Anal., Vol. 5, No 1, 1959, 1-13. Zbl 0086.20001, MR 0105250, 10.1007/BF00284160
Reference: [23] Sova M.: On the Timoshenko type equations.Časopis pro pěstování matematiky, svazek 100, číslo 3, 1975, 217-254. Zbl 0324.34060, MR 0387763
Reference: [24] Sova M.: Linear diff'erential equations in Banach spaces.Rozpravy ČSAV, řada matematických a přírodních věd. Vol. 85, sešit 6, Academia Praha, 1975. MR 0481342
Reference: [25] Straškraba I., Vejvoda O.: Periodic solutions to abstract diff'erential equations.Czech. Math. J., 23 (98), 1973, 635-669. MR 0499577
Reference: [26] Zenkovskaja S. M.: Ob ustojcivosti odnovo periodiceskovo resenija uravnenija Navje-Stoksa.Prikl. Mat. Meh., vyp. 1, 1967, 124-130, (Russian). MR 0218729
.

Files

Files Size Format View
CzechMathJ_28-1978-4_4.pdf 4.710Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo